Open Access
Translator Disclaimer
2012 Lie Group Classification of a Generalized Lane-Emden Type System in Two Dimensions
Motlatsi Molati, Chaudry Masood Khalique
J. Appl. Math. 2012(SI14): 1-10 (2012). DOI: 10.1155/2012/405978

Abstract

The aim of this work is to perform a complete Lie symmetry classification of a generalized Lane-Emden type system in two dimensions which models many physical phenomena in biological and physical sciences. The classical approach of group classification is employed for classification. We show that several cases arise in classifying the arbitrary parameters, the forms of which include amongst others the power law nonlinearity, and exponential and quadratic forms.

Citation

Download Citation

Motlatsi Molati. Chaudry Masood Khalique. "Lie Group Classification of a Generalized Lane-Emden Type System in Two Dimensions." J. Appl. Math. 2012 (SI14) 1 - 10, 2012. https://doi.org/10.1155/2012/405978

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1282.35019
MathSciNet: MR2997242
Digital Object Identifier: 10.1155/2012/405978

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2012 • No. SI14 • 2012
Back to Top